Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On factorization of meromorphic functions


Author: Fred Gross
Journal: Trans. Amer. Math. Soc. 131 (1968), 215-222
MSC: Primary 30.60
DOI: https://doi.org/10.1090/S0002-9947-1968-0220936-0
MathSciNet review: 0220936
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. N. Baker, Permutable entire functions, Math. Z. 79 (1962), 243-249. MR 0147650 (26:5165)
  • [2] A. Edrei and W. H. Fuchs, On the zeros of $ f(g(z))$ where f and g are entire functions, J. Analyse Math. 12 (1964), 243-255. MR 0166356 (29:3633)
  • [3] F. Gross, Entire solutions of the functional equation $ \alpha (\beta (z)) = \alpha (\gamma (z)) + c$, J. Indian Math. Soc. (to appear).
  • [4] -, On the periodicity of compositions of entire functions, Canad. J. Math., 18 (1966), 724-730. MR 0196084 (33:4276)
  • [5] W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964; Chapter 2. MR 0164038 (29:1337)
  • [6] E. Hille, Analytic function theory, Vol. II, Ginn, Boston, Mass., 1962; Chapters 13, 14. MR 0201608 (34:1490)
  • [7] R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthier-Villars, Paris, 1929.
  • [8] G. Pólya, On an integral function of an integral function, J. London Math. Soc. 1 (1926), 12.
  • [9] A. Rényi and C. Rényi, Some remarks on periodic entire functions, J. Analyse Math. 14 (1965), 303-310. MR 0178148 (31:2406)
  • [10] P. C. Rosenbloom, The fix-points of entire functions, Medd. Lunds Univ. Mat. Sem., Tome Suppl. (1952), 186-192. MR 0051916 (14:546h)
  • [11] W. J. Thron, Entire solutions of the functional equation, $ f(f(z)) = g(z)$, Canad. J. Math. 8 (1956), 47-48. MR 0074690 (17:631e)
  • [12] J. M. Whittaker, The lower order of integral functions, J. London Math. Soc. 8 (1933), 20-27.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.60

Retrieve articles in all journals with MSC: 30.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0220936-0
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society